Triathlon Camp

T: +49 (0) 8823 18-0

Triathlon Camp

with Ironman World Champion Sebastian Kienle

Sunday, 24 October - Friday, 29 October 2021

The fall camp focuses on working on your swimming technique. After analyzing your technique, our expert Sebastian Kienle will give you instructions on how to improve it and help you to help yourself. Your physical condition is analyzed using spiroergometry on the bike. Each day concludes with athletic training and adapted beginner's yoga for triathletes. Shared meals offer plenty of time for participants to interact with each other and, of course, an opportunity to ask Sebastian Kienle questions directly.
The group is limited to 8 participants, to keep it small and exclusive.

Program

Sunday, 24 October: Arrival
7:00 p.m.: Welcome by Sebastian Kienle & Spa & Sport Director Johannes Mikenda.

Introductions, presentation of the schedule, division into two groups of 4 persons each, tour of the hotel if desired.

Afterwards, dinner together. Sebastian Kienle will be available for questions during and after dinner.

Monday, 25 October
7:30 a.m.: Group 1 (Performance diagnosis): Optional 45 min yoga |
Group 2 (Swim analysis): 40 – 50 min steady endurance run
8:30 a.m.: Joint breakfast
10:00 a.m.: Group 1: Start of performance diagnosis using spiroergometry (approx. 1.5h per person) |
Group 2: Start swim analysis / swimming program, incl. individual analysis.
2:30 pm – 4:00 p.m.: Group 2: Discuss swim analysis (individual)
4:30 pm – 6:00 p.m.: General athletics (weights room)
6:30 p.m.: Dinner, Sebastian is available for questions
8:30 p.m.: Presentation on Training Management

Tuesday, 26 October
Like Monday (groups switch): Swim analysis & Performance diagnosis
4:30 pm – 6:00 p.m.: Optional hike to Elmauer Alm
6:30 p.m.: Dinner, Sebastian is available for questions
8:30 p.m.: Presentation on Motivation

Wednesday, 27 October
7:30 a.m.: Optional 40 – 60 min morning run or yoga
9:00 a.m.: Breakfast
11:00 a.m.: 2 hours of cycling on the Zwift, sample program using values from  the performance diagnosis
4:30 pm – 6:00 p.m.: Swim practice, Focus on: Technique
6:30 p.m.: Dinner, Sebastian is available for questions
8:30 p.m.: Presentation on Nutrition

Thursday, 28 October
7:30 a.m.: Optional Yoga
8:30 a.m.: Breakfast
10:30 a.m.: Running lesson incl. 1h endurance run
3:30 – 4:30 p.m.: Swim practice, Focus on: Technique
Afterwards, optional: Athletics unit
6:30 p.m.: Dinner

Freitag, 29 October: Departure
7:30 – 9:00 a.m.: Cycling unit on Zwift
Afterwards, breakfast and farewell

 

Book